Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Are Hcg injections harmful while taking lebatelol,hydrochlothorazide and Zoloft?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5135 Questions
Hcg injections harmful while taking lebatelol, hydrochlothorazide & Zoloft?
Posted Mon, 3 Mar 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: No, there is no harm Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear of your medical problems. I hope these medications work very well to control your symptoms and greatly improve your quality of life. Having reviewed your medications, there is no evident harm taking HCG injection alongside zoloft and labetalol. They are safe to be taken together. If I may ask, what are the reasons fr taking HCG? I hope I addressed your query fully. Please, feel free to ask for more information and clarifications if need be. I wish you well and thanks so much for using our services. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Are Hcg injections harmful while taking lebatelol,hydrochlothorazide and Zoloft? 11 minutes later
Thank you, The reason for taking HCG injections is to lose weight. I gained 55 lbs during my pregnancy and am still very overweight and have high cholesterol. I will be on a 500 calories/a day diet along with hcg shots and am guaranteed to lose this weight in 3 months. What are your thoughts on that dr?
Answered by Dr. Chobufo Ditah 32 minutes later
Brief Answer: I discourage over aggressive measures! Detailed Answer: Hi and thanks for following up with me. I am happy to learn that you want to beat the excess weight and enjoy health benefits associated with normal body weight. Congratulations for this. I am however concerned of the aggressive measures and the extremely short time frame. I will like you to be more relaxed on these very stringent conditions. Start progressively, be gentle to yourself and give yourself a realistic time line of say 1year. This would ensure that you loss weight and still maintain a good health. Shedding 50lbs in 3months would be a huge change that may rather be detrimental to your health. Generally, I advise gentle, progressive, and realistic measures. Three months makes the realistic nature of this task at hand very very difficult and may rather discourage you from pursuing further measures should you fail attaining this goal. Remember, you cannot live this way for the rest of your life. What happens after three months when all of these measures are stopped? You would immediately start putting on extra weight. Adopt friendly measures that would be part and parcel of your life so that it becomes a habit and not a conscious effort to loss weight. I hope it helps. I wish you well. Feel free to keep the discussion going if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor